کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4958709 1364831 2016 12 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Multiplicity and concentration of solutions for fractional Schrödinger equation with sublinear perturbation and steep potential well
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله
Multiplicity and concentration of solutions for fractional Schrödinger equation with sublinear perturbation and steep potential well
چکیده انگلیسی
In this paper, we investigate the following fractional Schrödinger equation with sublinear perturbation and steep potential well {(−△)su+λV(x)u=f(x,u)+α(x)|u|ν−2uinRN,u∈Hs(RN), where 00,1<ν<2, f∈C(RN×R) is of subcritical growth. By using variational methods, we prove that such a class of equations possess at least two nontrivial solutions. Moreover, the phenomenon of concentration of solutions is explored as well.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Mathematics with Applications - Volume 72, Issue 6, September 2016, Pages 1629-1640
نویسندگان
, ,